MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-20
Medical Device Problem Codes Migration or Expulsion of Device (1395); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id 8780, serial# (b)(4), implanted: (b)(6) 2018, product type catheter, product id 8784, serial# (b)(4), implanted: (b)(6) 2020, product type catheter.Other relevant device(s) are: product id: 8780, serial/lot #: (b)(4), ubd: 03-oct-2019, udi#: (b)(4) ; product id: 8784, serial/lot #: (b)(4), ubd: 29-aug-2021, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the consumer regarding a patient receiving baclofen (2000 mcg/ml) via an implantable infusion pump.It was reported that the pump had turned and now the catheter was pinched.The issue was found in (b)(6) 2020.It was noted that the patient was working with their healthcare provider and would follow up.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11448282
Report Number3004209178-2021-03977
Device Sequence Number11667165
Product Code LKK
UDI-Device Identifier00643169984219
UDI-Public00643169984219
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2020
Device Model Number8637-20
Device Catalogue Number8637-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2021
Initial Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR